# SDR AALA20110126TUL18

- Difficulty date: January 26, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N9627R
- Make and model: Doug DC-9-83
- Aircraft serial: 53597
- Aircraft time: 36,228 hours, 16,922 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT STATION 218 IN RED STRIPE RIGHT SIDE.  INSTALLED INTERNAL DOUBLER PER SRM 53-04-00 FIGURE 38 SHEET 20 AND 22.
